"A class of heuristics for the constrained forest problem" by Michael J. Laszlo and Sumitra Mukherjee
 

CCE Faculty Articles

A class of heuristics for the constrained forest problem

Document Type

Article

Publication Title

Discrete Applied Mathematics

ISSN

0166-218X

Publication Date

1-1-2006

Abstract

The constrained forest problem seeks a minimum-weight spanning forest in an undirected edge-weighted graph such that each tree spans at least a specified number of vertices. We present a structured class of greedy heuristics for this NP-hard problem, and identify the best heuristic.

DOI

10.1016/j.dam.2005.06.006

Volume

154

Issue

1

First Page

6

Last Page

14

Find in your library

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 6
  • Usage
    • Abstract Views: 2
  • Captures
    • Readers: 14
see details

Share

COinS